# SDR 20010425CW008

- Difficulty date: March 12, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N497EB
- Make and model: Beech A36
- Aircraft serial: E3296
- Engine: Cont IO550*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Chafed
- Location: Rudder
- Part time: 93 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER CABLE IS CHAFFING ON LONGERON JUS AFT OF FIRST PULLEY AT F.S. 83. 090 DOWN LINE FROM RUDDER PEDAL BELLCRANK.  CABLE SHOULD PASS THROUGH FIRST LIGHTENING HOLE JUST AFT OF PULLEY.  CABLE CURRENTLY PASSES THROUGH SECOND LIGHTENING HOLE, CAUSING CABLE TO CHAFE LONGERON.
